# SDR RAIA00704075

- Difficulty date: April 27, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 21,175 hours, 18,223 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5574 - PIT - NR 1 ENGINE BLEED LEAK IN FLIGHT.  MAINTENANCE PLACED ON DEFERRAL PER MEL.
